# SDR MWEA050018

- Difficulty date: January 25, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 41,517 hours, 44,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SRO9530111U15
- Condition: Worn
- Location: First Officer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST OFFICER'S OUTBOARD AFT SEAT TRACK IS WORN AT THE LOCK PIN HOLES.  REMOVED AND REPLACED TRACK ASSEMBLY.
